Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Converses to measurability theorems for Yeh-Wiener space


Author: David Skoug
Journal: Proc. Amer. Math. Soc. 57 (1976), 304-310
MSC: Primary 28A40
DOI: https://doi.org/10.1090/S0002-9939-1976-0422563-9
MathSciNet review: 0422563
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we establish some relationships between Yeh-Wiener measurability and Wiener measurability of certain sets and functionals. In addition we show that an ``interval'' in Yeh-Wiener space is Yeh-Wiener measurable if and only if its ``restriction set'' in Euclidean space is Lebesgue measurable.


References [Enhancements On Off] (What's this?)

  • [1] R. H. Cameron and W. T. Martin, The behavior of measure and measurability under change of scale in Wiener space, Bull. Amer. Math. Soc. 53 (1947), 130-137. MR 8, 392. MR 0019259 (8:392a)
  • [2] R. H. Cameron and D. A. Storvick, Two related integrals over spaces of continuous functions, Pacific J. Math. 55 (1974), 19-38. MR 0369649 (51:5881)
  • [3] -, An operator valued Yeh-Wiener integral, and a Wiener integral equation, Indiana Univ. Math. J. 25 (1976), 235-258. MR 0399403 (53:3247)
  • [4] J. Yeh, Wiener measure in a space of functions of two variables, Trans. Amer. Math. Soc. 95 (1960), 433-450. MR 23 #A2735. MR 0125433 (23:A2735)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A40

Retrieve articles in all journals with MSC: 28A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0422563-9
Keywords: Wiener integral, Yeh-Wiener integral
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society